Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been receiving rituxan infusions for rhumatoid arthritis for

I have been receiving rituxan infusions for rhumatoid arthritis for one and half years. In may I had eight spots removed on my forehead by my dermotologist. I now have a new spot on the side of my face by my hairline.
It is a significant size. Could this be a side effect of this medication?
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I just had a chest X-ray done because I am being having this dry cough over a month and it my X-ray it shows that I have increased density of the hila bilateral , what does it means, also I have rheumatoid arthritis over a decade and three year ago I had taken rituxan, please help in understanding

doctor1 MD

What can I do for pain relief when I have RA, Lupus, Osteoarthritis and Degenerative Disc Disease? Please help me. I see a rheumatologist, but he will not help me with pain relief. He only prescrips my IV infusion when I m in an RA flare. My infusion is Rituxan. Sincerely

doctor1 MD

my husband is swelled everywhere ... he has rheumatoid arthritis and is receiving remicade infusion every month ,, he has really high pain tolerance but this is beyond his realm he cant overcome it they are givein him morphine and it don t help ... what can I do to help him

Loading Online Doctors....